Skip to Content

What are the long term effects of taking pseudoephedrine ?

Question is Closed
Report Favorite

Answers (1)

7 Jun 2011

Long-term use of oral decongestants containing pseudoephedrine could lead to seizures, hallucinations, pallor, headache, or insomnia.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Phenylephrine Hcl long term usage?

Is there any danger to taking one tab of this every night before sleeping? It cured my snoring but I wonder about any long term effects.

1 answer 22 Mar 2010

What are the long term effects of Tegretol?

I have been taking anti-seizure meds for petite-Mal epilepsy for many years, and would like to know about the long term effects.

1 answer 23 Mar 2010

Boniva - what are the effects of long term use (over five years)?

I have heard rumors that long term use can be physuically bad for me. is there some kind of problemsd for people who use this drubg long term??? g

1 answer 4 Feb 2011

What are the long term effects of Seldane toxicity?

My husband took Seldane and was not taking it with any other meds. He ended up in the ER at least 5 times before we figured out that it was always ...

1 answer 22 Aug 2012

Fexofenadine/Pseudoephedrine - Can long term use ie. more than 12 months cause problems?

Continous itchy skin all over body no obvious redness , welts, or bites has been on fexofenadine 120mg/ day for more than 12 months. When he stops ...

3 answers 12 Dec 2013